# SDR 2020F00034

- Difficulty date: September 10, 2019
- Submitted: September 12, 2019
- Operation: General aviation
- Make and model: Boeing 737382
- Aircraft serial: 24449
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Out Of Adjust
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLIGHT CONTROLS: DURING FLIGHT STRONG VIBRATION ON FLIGHT CTL (FLAP 5 AND FLAP 1)QRF TO SLCB. CORRECTIVE ACTION: HAS BEEN PERFORMED INSPECTED IAW AMM 05-51-67 AND ADJUSTED SLAT ACTUATOR AND SPOILER IAW AMM 27-62-12/501.
